# SDR SWAA2022021818936

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N260SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Mount
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT CORRODED AND HAS EXCESSIVE GAP BETWEEN MATING SURFACE. / REMOVED RUDDER BALANCE WEIGHT;FOUND MATING SURFACE ON MOUNT ARM TO HAVE EXCESSIVE CORROSION.RUDDER TO BE REPLACED ON WORK CARD #G588896.
